MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - INLAY LARGE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - INLAY LARGE
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that one year after the implantation of a right shoulder total endo-prosthesis eclipse on (b)(6) 2016, polyethylene degradation was identified post-operatively.This resulted in a bone defect which led to a revision surgery to change the implant to an inverse prosthesis.

Brand Name
UNIVERSAL GLENOID - INLAY LARGE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14336843
Report Number1220246-2022-04875
Device Sequence Number6323179
Product Code PHX
UDI-Device Identifier00888867057432
UDI-Public00888867057432
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberUNIVERSAL GLENOID - INLAY LARGE
Device Catalogue NumberAR-9121-03
Device Lot Number2501258604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date05/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown